Alert archive / Virginia / Gale Warnings in 2021

Gale Warning 18, NWS Baltimore/Washington

May 8, 2021

NWS Baltimore/Washington issued this gale warning at May 8, 2021, 3:55 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 8, 2021, 3:55 PM EDT (19:55 UTC)
Expired
May 8, 2021, 6:19 PM EDT
In force
2 hr
Issued by
NWS Baltimore/Washington

The text

As transmitted.

566 
WHUS71 KLWX 081955
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
355 PM EDT Sat May 8 2021

ANZ530-535-538-090000-
/O.UPG.KLWX.SC.Y.0104.000000T0000Z-210509T0000Z/
/O.NEW.KLWX.GL.W.0018.210508T1955Z-210508T2300Z/
/O.NEW.KLWX.SC.Y.0106.210508T2300Z-210509T0000Z/
Chesapeake Bay north of Pooles Island MD-
Tidal Potomac from Key Bridge to Indian Head MD-
Patapsco River including Baltimore Harbor-
355 PM EDT Sat May 8 2021

...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM TO 8 PM EDT THIS
EVENING...

* WHAT...For the Gale Warning, northwest winds around 15 kt with
  gusts up to 35 kt within showers and thunderstorms. For the 
  Small Craft Advisory, northwest winds 10 to 15 kt with gusts up 
  to 25 kt expected.

* WHERE...Chesapeake Bay north of Pooles Island MD, Tidal 
  Potomac from Key Bridge to Indian Head MD and Patapsco River 
  including Baltimore Harbor.

* WHEN...For the Gale Warning, until 7 PM EDT this evening. For 
  the Small Craft Advisory, from 7 PM to 8 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ536-539-542-090400-
/O.UPG.KLWX.SC.Y.0104.000000T0000Z-210509T0700Z/
/O.NEW.KLWX.GL.W.0018.210508T1955Z-210508T2300Z/
/O.NEW.KLWX.SC.Y.0106.210508T2300Z-210509T0700Z/
Tidal Potomac from Indian Head to Cobb Island MD-
Chester River to Queenstown MD-
Patuxent River to Broomes Island MD-
355 PM EDT Sat May 8 2021

...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM
EDT SUNDAY...

* WHAT...For the Gale Warning, northwest winds 15 to 20 kt with
  gusts up to 35 kt within showers and thunderstorms. For the 
  Small Craft Advisory, northwest winds 5 to 15 kt with gusts up 
  to 30 kt expected.

* WHERE...Tidal Potomac from Indian Head to Cobb Island MD, 
  Chester River to Queenstown MD and Patuxent River to Broomes 
  Island MD.

* WHEN...For the Gale Warning, until 7 PM EDT this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 3 AM EDT 
  Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ531>533-540-541-090400-
/O.UPG.KLWX.SC.Y.0105.000000T0000Z-210509T0700Z/
/O.NEW.KLWX.GL.W.0018.210508T1955Z-210508T2300Z/
/O.NEW.KLWX.SC.Y.0106.210508T2300Z-210509T0700Z/
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
355 PM EDT Sat May 8 2021

...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 3 AM
EDT SUNDAY...

* WHAT...For the Gale Warning, northwest winds 15 to 20 kt with
  gusts up to 35 kt within showers and thunderstorms. For the 
  Small Craft Advisory, northwest winds 10 to 15 kt with gusts up 
  to 30 kt expected.

* WHERE...Chesapeake Bay from Pooles Island MD to Drum Point MD, 
  Eastern Bay, and Choptank River to Cambridge MD and the Little 
  Choptank River.

* WHEN...For the Gale Warning, until 7 PM EDT this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 3 AM EDT 
  Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ534-537-543-090400-
/O.UPG.KLWX.SC.Y.0103.000000T0000Z-210509T1000Z/
/O.NEW.KLWX.GL.W.0018.210508T1955Z-210508T2300Z/
/O.NEW.KLWX.SC.Y.0106.210508T2300Z-210509T1000Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
355 PM EDT Sat May 8 2021

...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM
EDT SUNDAY...

* WHAT...For the Gale Warning, northwest winds around 20 kt with
  gusts up to 35 kt and waves 2 to 4 ft within showers and
  thunderstorms. For the Small Craft Advisory, northwest winds 10
  to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected.

* WHERE...Chesapeake Bay from Drum Point MD to Smith Point VA, 
  Tidal Potomac from Cobb Island MD to Smith Point VA and 
  Tangier Sound and the inland waters surrounding Bloodsworth 
  Island.

* WHEN...For the Gale Warning, until 7 PM EDT this evening. For 
  the Small Craft Advisory, from 7 PM this evening to 6 AM EDT 
  Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
1 follow-up statement
125 
WHUS71 KLWX 082219
MWWLWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Baltimore MD/Washington DC
619 PM EDT Sat May 8 2021

ANZ531>533-536-539>542-090815-
/O.CAN.KLWX.GL.W.0018.000000T0000Z-210508T2300Z/
/O.CON.KLWX.SC.Y.0106.210508T2300Z-210509T0700Z/
/O.NEW.KLWX.SC.Y.0107.210509T1800Z-210510T1000Z/
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
619 PM EDT Sat May 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 6 AM EDT
MONDAY...
...GALE WARNING IS CANCELLED...

* WHAT...For the first Small Craft Advisory, northwest winds 10 
  to 20 kt with gusts up to 30 kt expected. For the second Small 
  Craft Advisory, south winds 10 to 15 kt with gusts up to 25 kt 
  expected.

* WHERE...Chesapeake Bay from Pooles Island MD to Drum Point MD, 
  Tidal Potomac from Indian Head to Cobb Island MD, Chester 
  River to Queenstown MD, Eastern Bay, Choptank River to 
  Cambridge MD and the Little Choptank River, and Patuxent River 
  to Broomes Island MD.

* WHEN...For the Small Craft Advisory, until 3 AM EDT Sunday. 
  For the Small Craft Advisory, from 2 PM Sunday to 6 AM EDT 
  Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ530-535-538-090815-
/O.CAN.KLWX.GL.W.0018.000000T0000Z-210508T2300Z/
/O.CON.KLWX.SC.Y.0106.210508T2300Z-210509T0000Z/
/O.NEW.KLWX.SC.Y.0107.210509T1800Z-210510T1000Z/
Chesapeake Bay north of Pooles Island MD-
Tidal Potomac from Key Bridge to Indian Head MD-
Patapsco River including Baltimore Harbor-
619 PM EDT Sat May 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 6 AM EDT
MONDAY...
...GALE WARNING IS CANCELLED...

* WHAT...For the first Small Craft Advisory, northwest winds 10 
  to 15 kt with gusts up to 25 kt expected. For the second Small 
  Craft Advisory, south winds 5 to 10 kt with gusts up to 25 kt 
  expected.

* WHERE...Chesapeake Bay north of Pooles Island MD, Tidal 
  Potomac from Key Bridge to Indian Head MD and Patapsco River 
  including Baltimore Harbor.

* WHEN...For the Small Craft Advisory, until 8 PM EDT this 
  evening. For the Small Craft Advisory, from 2 PM Sunday to 6 
  AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ534-537-543-090815-
/O.CAN.KLWX.GL.W.0018.000000T0000Z-210508T2300Z/
/O.CON.KLWX.SC.Y.0106.210508T2300Z-210509T1000Z/
/O.NEW.KLWX.SC.Y.0107.210509T1800Z-210510T1000Z/
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-
619 PM EDT Sat May 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 6 AM EDT
MONDAY...
...GALE WARNING IS CANCELLED...

* WHAT...For the first Small Craft Advisory, northwest winds 10 
  to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. 
  For the second Small Craft Advisory, south winds 10 to 20 kt 
  with gusts up to 30 kt and waves 2 to 4 ft expected.

* WHERE...Chesapeake Bay from Drum Point MD to Smith Point VA, 
  Tidal Potomac from Cobb Island MD to Smith Point VA and 
  Tangier Sound and the inland waters surrounding Bloodsworth 
  Island.

* WHEN...For the Small Craft Advisory, until 6 AM EDT Sunday. 
  For the Small Craft Advisory, from 2 PM Sunday to 6 AM EDT 
  Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this gale warning went out at May 8, 3:36 PM EDT, 19 minutes earlier.

Area forecast discussion, May 8, 3:36 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
336 PM EDT Sat May 8 2021

.SYNOPSIS...
A weak area of high pressure will build overhead tonight. Low
pressure will track just to our north and west tomorrow into
tomorrow night, eventually dragging a cold front through the
area on Monday. High pressure will build back in toward the
middle of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
A mid-upper level trough is in the process of moving through
the area currently. Daytime heating beneath the trough has
sparked the development of many showers and weak thunderstorms
across the northeastern half of the area. With limited
instability in place (a couple hundred J/Kg of CAPE) and
unseasonably cold air aloft (freezing level around 4000 feet),
many of these showers and storms are producing pea to dime size
hail across the area. With the EL residing just above the -20 C
level, charge separation and resultant thunder and lightning
has occurred with the strongest cells. These showers and storms
will lift off to the northeast along with the trough over the
next couple of hours.

A weak area of high pressure will build in tonight, providing
dry conditions to most of the area. However, clouds will begin
to stream in ahead of the next system approaching from the west.
As warm advection ensues overnight, showers may make it into far
western portions of the area prior to daybreak. These showers
may even mix with a little bit of snow along the highest
ridgetops.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
A shortwave and associated surface low will track from the
Mississippi Valley toward the Mason-Dixon Line tomorrow into
tomorrow night. A strong push of warm advection will ensue at
low levels in advance of this area of low pressure, but
precipitation will be limited with a very dry antecedent airmass
in place. Winds will turn southerly, and a warm front will lift
through our area at the surface. This will lead to a wide
variety of temperatures tomorrow afternoon, with highs ranging
from the upper 50s along the Mason-Dixon Line to the low to mid
70s from central VA to southern MD. Most of the day should
remain cloudy and dry, but chances for showers will exist across
the northwestern half of the forecast area.

Low pressure will track off to our northeast tomorrow night, but
the system's cold front will be slow to progress on through the
area with flow aloft paralleling the front. Chances for showers
will linger to the south of the front. The front should clear
most of the forecast area by daybreak on Monday, with
northwesterly flow moving in at the surface behind the front.
However, the front may get hung up over central Virginia. If
this happens, thunderstorms (potentially strong to severe) may
be possible to the south of the front, but most of the area is
expected to remain dry.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
High latitude blocking continues into next week with a ridge
positioned over the central Canadian provinces with lower heights
off to the east. On Tuesday morning, a positively-tilted trough will
emerge from the Great Lakes with seasonably strong height falls
tracking through the northeastern U.S. thereafter. 1000-500 mb
thicknesses drop to around 540 dm in response to this trough thereby
ushering in another chilly air mass. Some period of gusty
northwesterly winds are likely in the wake. A strong dome of high
pressure approaches from the west setting the stages for a chilly
night. From Tuesday night into Wednesday morning, there is the
potential for widespread frost from the Blue Ridge/Catoctin
Mountains westward. Higher elevations of the Allegheny Front may see
freezing temperatures leading to possible agricultural impacts.

Continued sunshine will extend into the middle of next week with
highs generally staying in the 60s. The upper trough responsible for
the below average temperatures should eventually move offshore by
Thursday with split flow setting up farther upstream. There are some
hints of phasing in the GFS/GEFS solutions, but not all global
models are on board at this point. Will maintain a chance for
precipitation, but confidence is low until the pattern can iron
itself out. The general consensus in the ensembles is for the heavy
rainfall signal to be from southern Virginia down into the
southeastern U.S. However, will continue to monitor future model
cycles for any trends or stronger signals. After this system exits
into the western Atlantic, conditions should dry out to finish out
the work week. Global ensembles favor continued northwesterly flow
aloft into next weekend which would support near to below average
temperatures.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Scattered showers are impacting BWI and MTN this afternoon, with
a few showers close to IAD, DCA and MRB as well. Any of these
showers (or weak thunderstorms) will be capable of producing
small hail and gusts briefly to around 35 knots. These showers
will exit the area over the next few hours, giving way to VFR
conditions overnight into tomorrow. Ceilings may briefly go MVFR
at MRB tomorrow morning, but are expected to improve to VFR
again tomorrow afternoon. Winds tomorrow are expected to shift
around to out of the south, and remain southerly through
tomorrow night. Winds will become northwesterly on Monday behind
a cold front which will pass through the area.

VFR conditions are expected for Tuesday and Wednesday accompanied by
dry weather. Some gusty northwesterly winds are likely as the trough
passes through Tuesday evening. This should continue into portions
of the following day.

&&

.MARINE...
SCAs are in effect today, and extend into tonight for portions
of the waters. Special Marine Warnings are also in effect for
gusts to around/just over 35 knots with showers and weak
thunderstorms moving over the waters. Small hail will also be
possible with showers and storms that move over the waters this
afternoon. Winds will drop off tomorrow morning, before picking
back up again tomorrow afternoon in southerly flow as low
pressure passes to our northwest. SCAs will likely be needed
tomorrow afternoon into tomorrow night. SCAs appear possible
again on Monday in northwesterly flow behind the system's cold
front.

Increasing northwesterly winds may require Small Craft Advisories
for portions of Tuesday, perhaps into Wednesday depending on the
timing of the trough passage.

&&

.TIDES/COASTAL FLOODING...
Minor coastal flooding will be possible Monday morning as water
levels rise on southerly winds ahead of frontal passage.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 3 AM EDT Sunday for ANZ531>533-536-
     539>542.
     Small Craft Advisory until 8 PM EDT this evening for ANZ530-
     535-538.
     Small Craft Advisory until 6 AM EDT Sunday for ANZ534-537-543.

&&

SYNOPSIS...KJP
NEAR TERM...KJP
SHORT TERM...KJP
LONG TERM...BRO
AVIATION...BRO/KJP
MARINE...BRO/KJP
TIDES/COASTAL FLOODING...LFR/ADM
Hazardous weather outlook, May 8, 1:53 PM EDT, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
153 PM EDT Sat May 8 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-082330-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
153 PM EDT Sat May 8 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms capable of producing strong winds are
possible over the waters this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-082330-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
153 PM EDT Sat May 8 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Frost conditions are possible for areas west of Route 15 Tuesday
night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-082330-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
153 PM EDT Sat May 8 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Freezing temperatures and/or frost conditions are likely Tuesday
night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 8, 1:37 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
137 PM EDT SAT MAY 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             2 ENE FREDERICK         39.45N  77.38W
05/08/2021  E0.75 INCH       FREDERICK          MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2104085

RCM
Local storm report, May 8, 2:48 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
248 PM EDT SAT MAY 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     HAIL             SE ROCKVILLE            39.08N  77.15W
05/08/2021  E0.75 INCH       MONTGOMERY         MD   TRAINED SPOTTER

            MD 28 AT MARYLAND AVENUE

&&

EVENT NUMBER LWX2104086

RCM
Local storm report, May 8, 2:52 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
252 PM EDT SAT MAY 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             2 E NORTH EAST          39.60N  75.91W
05/08/2021  M0.75 INCH       CECIL              MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2104087

ADM

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 11:58 PM EDTSmall Craft AdvisoryLWX16 hr
May 8, 2:58 AM EDTSmall Craft AdvisoryLWX13 hr
May 8, 1:11 PM EDTSpecial Marine WarningLWX94 min
May 8, 1:13 PM EDTSpecial Marine WarningLWX92 min
May 8, 1:30 PM EDTSpecial Marine WarningLWX90 min
May 8, 1:31 PM EDTSpecial Marine WarningLWX89 min
May 8, 2:05 PM EDTSpecial Marine WarningLWX69 min
May 8, 2:34 PM EDTSpecial Marine WarningLWX42 min
May 8, 2:35 PM EDTSpecial Marine WarningLWX85 min
May 8, 2:52 PM EDTSpecial Marine WarningLWX66 min
May 8, 2:54 PM EDTSpecial Marine WarningLWX24 min
May 8, 3:26 PM EDTSpecial Marine WarningLWX31 min
May 8, 3:55 PM EDTSmall Craft AdvisoryLWX10 hr
May 8, 6:19 PM EDTSmall Craft AdvisoryLWX26 hr

Nearby

Gale Warnings in Virginia, 2021Every gale warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.